# SDR UALA2011101705604

- Difficulty date: October 16, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 64,893 hours, 11,791 cycles
- Engine: Pwa PW4077
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Insulation
- Condition: Deteriorated
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 NACELLE INBD HYD LINES TO PYLON INSULATION BLANKET DETERIORATED.  REMOVED AND INSTALLED NEW INSULATION BLANKET.
